# SDR COEA2012071001803

- Difficulty date: July 10, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,769 hours, 37,615 cycles
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 1030032
- Condition: Worn
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK: JNU FLT 8216: AFTER DEPARTURE FROM JNU THE NR 2 DC GENERATOR FAULTED TWICE AND CREW WAS UNABLE TO RESET.  CREW ELECTED TO RETURN TO JNU FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE HALL EFFECT SENSOR.  AIRCRAFT RETURNED TO SERVICE.
